# SDR ASOA2013071508642

- Difficulty date: June 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 26,162 hours, 22,874 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE ATTACHED TO AFT WEB OF PAX DOOR VENT FLAP STRUCTURE IS CRACKED.  R & R INNER ANGLE ATTACHED TO AFT WEB OF PAX DOOR VENT FLAP STRUCTURE, PN 601R318072-1 IAW SRM 51-42-06.
